MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION STOPCOCK AND I.V. SOLUTION ADMINISTRATION SETS; STOPCOCK, I.V. SET

BAXTER HEALTHCARE CORPORATION STOPCOCK AND I.V. SOLUTION ADMINISTRATION SETS; STOPCOCK, I.V. SET
Catalog Number 2C6251
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tubing of a four-way large bore stopcock leaked.The issue was identified during chemotherapy infusion where the patient reported a drop of liquid on their leg.The infusion was stopped and the tubing was inspected.A crack was observed on the proximal side of the large bore stopcock with extension set and a slow drip of fluid noted from the site.No leak was observed at the two connection sites where the pump tubing from the normal saline bag connects or at the side where the equashield was connected.The appropriate personal protective equipment was donned and the set was changed.The patient's skin was cleaned with warm soapy water.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
STOPCOCK AND I.V. SOLUTION ADMINISTRATION SETS
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
carretera sanchez km 18.5
parque industrial itabo, piisa
haina, san cristobal 91000
DR   91000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17746156
Report Number1416980-2023-04644
Device Sequence Number5235343
Product Code FMG
UDI-Device Identifier00085412028934
UDI-Public(01)00085412028934
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K130245
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2C6251
Device Lot NumberDR23C24086
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2023
Supplement Date Received by Manufacturer10/16/2023
Initial Report FDA Received Date09/14/2023
Supplement Report FDA Received Date10/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EQUASHIELD; NORMAL SALINE; UNSPECIFIED CHEMOTHERAPY
Patient SexUnknown